# SDR TWAA0103203

- Difficulty date: February 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N408TW
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 1,031 hours, 899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS MISSING FROM THE SEAT AT ROW 3D AND 9D.  REPLACED THE LIGHT, P/N 0201720-001, AND THE LENS, P/N 0201804-001, AT BOTH LOCATIONS.  NO CHECK-C AS YET.
